# SDR 96ZZZM604

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weight
- Condition: Cracked
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB, 3 EACH BOB WEIGHTS CRACKED.  REPAIRED WEIGHTS PER MM 27-30-11 TAB BALANCE CHECKED PER SRM 51-80-9. (M)
